# SDR CA990531009

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210N
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Fractured
- Location: Nr 2 Cylinder
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

(CAN) INITIAL INVESTIGATION REVEALED A 2 INCH HOLE THROUGH THE TOP OF THE RIGHT ENGINE BLOCK.  THE RIGHT MAGNETO BROKE AND VIEWING THROUGH THE HOLE OF THE CRANKSHAFT, THE CONNECTING ROD WAS FOUND DESTROYED.
